Online Pharmacy - Paydens Pharmacy Lemsip Max Cold & Flu
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Numark \ Numark Paracetamol 500mg Caplets 32tablets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
Numark Paracetamol 500mg Caplets

Numark Paracetamol 500mg Caplets

Classification:

Size: 32 tablets

These easy to swallow tablets are recommended for the symptomatic relief of headaches, feverishness, flu and colds, toothaches, sore throats, period pains, migraine, muscular aches and pains, neuralgia and rheumatic pains.

Dosage/Directions:
Adults: One or Two tablets to be taken 3 or 4 times a day.
Children 6 to 12 years: Half to one tablet to be taken 3 or 4 times a day.
Do not give to children under 6 years.

Four hours must elapse between each dose, and not more than 4 doses must be taken in 24 hours.
If symptoms persist, consult your doctor.

Warnings:
Do not exceed the stated dose.
Keep out of the reach of children.
Do not take in conjunction with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Medicines should not be taken during pregnancy without consulting your doctor.

Ingredients:
Each tablet contains: Paracetamol 500mg
Also contains E223.

Legal:
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.

Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.

Price:  0.59   (Price includes VAT charged at 20%)

\\ Home \ Numark \ Numark Paracetamol 500mg Caplets 32tablets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.